# SDR DALA2018021400908

- Difficulty date: February 13, 2018
- Submitted: February 15, 2018
- Operation: Air carrier
- Aircraft: N673DL
- Make and model: Boeing 757232
- Aircraft serial: 25978
- Aircraft time: 80,483 hours, 36,545 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 1701
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO,  UPPER FLANGE OF STRINGER 26R WAS CORRODED AND CRACKED,  BS 1701.  REMOVED THE DAMAGED SECTION OF THE STRINGER.  FABRICATED AND INSTALLED A REPAIR AND SPLICE IAW SRM 53-00-03, REPAIR 1,  FIGURE 201.
